# SDR JR2R20250319483

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 17084180410
- Condition: Gouged
- Location: Zone 800
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R1), INTERNAL VENT FLAP HANDLE, GOUGED.
